Translator Disclaimer
September 2020 Polynomial values of sums of hyperbolic binomial coefficients
András Bazsó, Lajos Hajdu
Funct. Approx. Comment. Math. 63(1): 95-112 (September 2020). DOI: 10.7169/facm/1831

Abstract

Diophantine problems related to binomial coefficients have a vast literature. In this paper we investigate power and polynomial values of row sums of hyperbolic Pascal triangles, which are recently introduced generalizations of Pascal's classical triangle. We prove various effective and ineffective finiteness results.

Citation

Download Citation

András Bazsó. Lajos Hajdu. "Polynomial values of sums of hyperbolic binomial coefficients." Funct. Approx. Comment. Math. 63 (1) 95 - 112, September 2020. https://doi.org/10.7169/facm/1831

Information

Published: September 2020
First available in Project Euclid: 26 October 2019

MathSciNet: MR4149512
Digital Object Identifier: 10.7169/facm/1831

Subjects:
Primary: 05A10, 11B37, 11D41

Rights: Copyright © 2020 Adam Mickiewicz University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 1 • September 2020
Back to Top